MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER

SHIRAKAWA OLYMPUS CO., LTD. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Model Number EU-ME2
Medical Device Problem Codes No Display/Image (1183); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to h6.Code corrected to "67".
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation and device evaluation.The device was evaluated by olympus.The reported device defects were not confirmed.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over 8 years, since the subject device was manufactured.Based on the results of the investigation, the reported device defects were not confirmed.Therefore, the root cause could not be determined.This supplemental report includes an update to h3, from the initial medwatch.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the during a diagnostic ebus-tbna (endobronchial ultrasound guided transbronchial needle aspiration) procedure, processor malfunction occurred, where the image froze and error message us1605 occurred for cell board malfunction.As such, the procedure was cut short.The sample obtained was not enough and patient may need to be rescheduled.Several lymph noted that needed to be sampled only one was sampled before the malfunction.The procedure was not able to be completed as planned.The patient needs to be rescheduled for repeat procedure.Additional follow-up has been requested but unavailable the time of the report.There were no reports of patient harm.

Brand Name
EVIS EUS ENDOSCOPIC ULTRASOUND CENTER
Common Device Name
UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19667400
Report Number3002808148-2024-06058
Device Sequence Number12399429
Product Code IYN
UDI-Device Identifier04953170343490
UDI-Public04953170343490
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEU-ME2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/02/2024
08/05/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/05/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown